Medication Risk With Aortic Valve Replacement

While healthcare providers do all they can to minimize the possible medication risk with aortic valve replacement, there is always the risk of having an adverse or allergic reaction. People preparing to undergo the procedure can help reduce the medication risk with aortic valve replacement by informing their healthcare providers about all of their allergies.

Medication Risk With Aortic Valve Replacement: An Overview

Most medicines are safe, though there is always the risk of having an adverse or allergic reaction. This is true for all types of medicine, including anesthesia. Some examples of minor allergic reactions are itchy eyes, runny nose, or skin rashes. Other people may have a serious reaction called "anaphylaxis," which can be fatal.
 
There is no way for your doctor to know if you will be allergic to medicines that you have never tried. But your healthcare team will try to gather as much information as they can to help prevent an allergic reaction. They will ask questions about medicines you are taking, about your health in the past, and if you have any allergies already. Please be sure to tell your healthcare providers about all of your allergies. This information will help your doctor and other healthcare providers select the medicines that are best for you.
 
Life After a Stent: 5 Realistic Ways to Take Charge of Your Health

Complications of Aortic Valve Replacement

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.